# SDR C2XA06CL057

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 16,056 hours, 12,028 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51545002A
- Part serial: Y3204
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2609, CREW REPORTED 10 MINUTES AFTER DEPARTURE CLICKING NOISES IN THE COCKPIT.  THE GENERATORS WERE NOT LOADING SHARING EQUALLY.  APPROACHING CLE THE CLICKING NOISE RETURNED AND A BURNING SMELL WAS NOTED.  THE CREW DESELECTED GENERATOR 1 AND LANDED IN CLEVELAND WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 GENERATOR CONTROL UNIT.  THE NR 3 GENERATOR WAS ALSO REPLACED.  OPERATIONAL CHECKS WERE GOOD.
